I've heard others complain of sensitive skin. That happens to me sometimes but it just feels like the flu to me, where even the sheets are irritating to my skin. I still have headaches but have only done 2 weeks of procrit. I actually take tylenol, sparingly, for the headaches, I feel guilty about that but the headaches are usually due to fever.
Good luck, hope you feel better soon.
You better believe it. I have bad rashes on my arms. I think it got worse during the anemia and has been getting better although that may be in my head. The itching comes and goes. I think the procrit will make you feel mucho better. Which reminds me, I need to pull a
vial out and let it warm up. I do my procrit on Sat. nights.
yes, and not just where the rash is. I wear soft loose clothing, and use flannel sheets too - to me, it seems to hurt most in those places where the clothing is "tightP (even just a little). I don't know why it happens, I just dont wear anything tight or sythetic anymore. I don't know anything about procrit.
Depanding on how bad things re -- Try to avoid wool or any tight, synthetic material touching your skin. Try loose soft cotton clothes, preferably white. Silk "long john" underwear (white again) can be worn under clothes or by themselves. Soft white cotton or flannel sheets and pillowcases. Wash all clothing and bed linens frequently. (I changed pillow cases daily). Use non-perfumed laundry detergent or similar and rinse everything twice. Less can be more with moisturizes so avoid those with perfumes and too many additivies. Overuse of pore-clogging moisturizes can cause fungal and bacterial issues. I used Cetaphil Cream only at bedtime. Shot showers and not baths and use luke warm water, never hot or cold. Pat dry gently as if you were drying a baby. Stay out of sun and away from cold if possible. Try a humidfier but make sure it's cleaned daily or you can risk respiratory inrections. If discomfort continues and rash or leisions develop see a dermatologist.
Someone on the forum suggested satin sheets. I couldn't afford those so I got a couple of sets of high-thread-count sateen ones.
I also splurged on three pairs of satin pajamas (got 'em on sale for 9 bucks a pair. They feel soooo good next to my skin I hate changing into anything else, even when I do manage to get out of the house.
I just looked up symptoms of anemia here:http://www.ehealthmd.com/library/anemia/ANM_symptoms.html
and headaches are listed as a symptom. I don't have a headache today, but yesterday I took the max tylenol and still felt it all day. I had labs drawn last Thurs. I wonder if the procrit is boosting the hgb yet. Some say you just learn to live with the low hgb. I'm adjusting my pace that's for sure.
My skin killed me where my bra would rub and things like that. Other than those things I tried to moisturize as often as possible to offset it. It helps a LOT if you can cover up your skin with a good thick lotion like Gold Bond.
My skin hurts but there is no rash, itch, or any other mark, so it sounds doubtful it is Hep C, Herpes, Panic disorder, etc. Its just the skin so doesnt appear to be fibromyalgia. I have always bruised easily, by coincidence (?). I could literally draw a line around each area that aches. Has anyone been diagnosed with this? I need to tell my Dr. in my August physical but the whole issue sounds nutty!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.